Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4715861, 15 pages
https://doi.org/10.1155/2017/4715861
Review Article

Controllability Problem of Fractional Neutral Systems: A Survey

Institute of Automatic Control, Silesian University of Technology, 16 Akademicka St., 44-100 Gliwice, Poland

Correspondence should be addressed to Michał Niezabitowski; lp.lslop@ikswotibazein.lahcim

Received 4 August 2016; Revised 25 October 2016; Accepted 30 October 2016; Published 18 January 2017

Academic Editor: Leonid Shaikhet

Copyright © 2017 Artur Babiarz and Michał Niezabitowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Artur Babiarz and Michał Niezabitowski, “Controllability Problem of Fractional Neutral Systems: A Survey,” Mathematical Problems in Engineering, vol. 2017, Article ID 4715861, 15 pages, 2017. https://doi.org/10.1155/2017/4715861.